Pacific Journal of Mathematics

On the square-freeness of Fermat and Mersenne numbers.

Henry G. Bray and Leroy J. Warren

Article information

Source
Pacific J. Math. Volume 22, Number 3 (1967), 563-564.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992105

Mathematical Reviews number (MathSciNet)
MR0220666

Zentralblatt MATH identifier
0149.28204

Subjects
Primary: 10.07

Citation

Warren, Leroy J.; Bray, Henry G. On the square-freeness of Fermat and Mersenne numbers. Pacific J. Math. 22 (1967), no. 3, 563--564.https://projecteuclid.org/euclid.pjm/1102992105


Export citation